MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE,

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE,
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 08/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
End-user stated that medical attention was sought on (b)(6) 2019 around 8pm at the end-user's home.End-user stated she fell asleep on a chair and her daughter attempted to wake her around 8:00pm.The end-user was feeling confused and was not verbally responding to her daughter.End-user stated that her daughter gave her 2 glucose tablets via mouth and tested her blood glucose on her prodigy meter and received a result of 95mg/dl.Her daughter called paramedics about 10minutes after testing with her prodigy meter.Paramedics arrived approximately 15 minutes later and tested the end-users blood glucose and received a result of 52mg/dl.The paramedics administered glucose though an iv and transported her to (b)(6).Upon arriving at the hospital, the end-user had a blood glucose of 138mg/dl.The doctors gave the caller some apple juice and chicken on a roll.The end-user was not admitted to the hospital and was discharged after 4 hours with a blood glucose of 140mg/dl.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE,
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8883771
Report Number3008789114-2019-00033
Device Sequence Number2549017
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
Report Date (Section F) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/07/2019
Event Location Home
Date Report to Manufacturer08/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; LEVEMIR; LEVOTHYROXINE; LOSARTAN; LOSARTAN; METOPROLOL; NOVALOG; VITAMIN D; ZOCOR; ZOSYN
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient Weight86
Date Report Sent to FDA08/12/2019